# SDR AALA201809121011

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 60,061 hours, 14,998 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 341N000110
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING UPPER SURFACE SKIN NEAR THE OVERWING FILL PORT.  REPAIRED THE SKIN IAW SRM 57-20-01, REPAIR 6, AND EA 283845.
